# SDR DALA2021081604692

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 55,581 hours, 25,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 28d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 EMERGENCY FLOOR LIGHTING DAMAGED AT SEAT 28D. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGANCY LIGHT SHROUD AT 28D PER B/E AEROSPACE CMM 25-23-51. OPS CHECK GOOD. (1910358)
